# SDR DL73K001170

- Difficulty date: June 17, 2000
- Submitted: June 21, 2000
- Operation: Air carrier
- Aircraft: N382DL
- Make and model: Boeing 737247
- Aircraft serial: 23609
- Aircraft time: 34,367 hours, 28,978 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Dirty
- Location: A/C Packs
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CREW REPORTED ODOR IN CABIN.  REPLACED LT AND RT WATER BAGS.  RAN BOTH PACKS ON APU AND ENG BLDAIR.  INSP PACK INTAKES, NO TROUBLE FOUND.
